MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; AMSCO EVOLUTION STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; AMSCO EVOLUTION STERILIZER
Model Number HC-1500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event.The technician inspected the evolution sterilizer and found the vacuum pump overload relay had tripped at the end of the dart cycle, causing steam to remain inside the chamber.The technician made repairs and adjustments to the unit, tested the function and operation, and returned the unit to service.A 3-year complaint review confirmed the event to be isolated.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that following a dart test cycle an employee opened the door to their amsco evolution sterilizer and obtained a burn.It is unknown if medical treatment was sought or administered.

Brand Name
AMSCO EVOLUTION
Common Device Name
AMSCO EVOLUTION STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22643188
Report Number3005899764-2025-00065
Device Sequence Number8798138
Product Code FLE
UDI-Device Identifier00724995151522
UDI-Public(01)00724995151522(11)240912
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHC-1500
Device Catalogue NumberUE06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown